View : 21 Download: 0

A bound on equitable partitions of the hamming space

Title
A bound on equitable partitions of the hamming space
Authors
Hyun J.Y.
Ewha Authors
현종윤
SCOPUS Author ID
현종윤scopus
Issue Date
2010
Journal Title
IEEE Transactions on Information Theory
ISSN
0018-9448JCR Link
Citation
vol. 56, no. 5, pp. 2109 - 2111
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We denote Qn the set of binary words of length n. A partition {C1,C2,⋯,Cr} of Qn with quotient matrix B=(bij)r×r is equitable if for all i and j, any word in Ci has exactly bij neighbors in C j. The equitable partitions of Qn can be obtained from completely regular codes. We derive a bound on equitable partitions of Q n that does not depend on the size of the partition. © 2010 IEEE.
DOI
10.1109/TIT.2010.2043773
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE